PDA

View Full Version : lauras lounge



kim,l
11-28-2008, 06:50 PM
hello everyone for all the people from america hope you had wonderful thanksgiving free of pain over here in australia it is hot as usual i live in sydney it is very hectic here well as you know i am new and am getting used to the prednisone i must admit it made me feel a little better but last night was a bad night severe pain and fatigued going back to see rheumotologist on tuesday worried about my heart as getting unusual flutterings don,t know if this is medication or not some times my potassium levels are not good this could have something to do with it as going to toilet alot now doctor said i could swell or gain weight with this medication am a bit worried about this as i am a large person already but am watching diet very carefully am worried i could have passed this on to my kids as they are showing similar signs. it is hard as time as i am a carer to 2 of myh children they have disabilities and my husband who is also disabled but thats life and we just soldier on well i hope everyone has a good day many kind regards kim l

KathyW1958
11-28-2008, 08:30 PM
Hi Kim,
I had a good Thanksgiving dinner with my children and husband. I am getting over with a cold right now and am in the middle of a flare, but this is the norm for me. I see the Rheumatologist on the 11th of next month and will probably get some steroid shots in my knnes and wrists again. I wish that he would give me a medication to keep the inflamation from attacking my wrists and knees.

I hope that the Lupus is not affecting your heart or your kidneys. The Prednisone could cause the heart flutters. Keep us posted as to how it goes with the Rheumatologist ok.

Hugs,
Kathy

hatlady
11-30-2008, 08:23 AM
Welcome Kim!

It is good to have friends from around the world, who understand what you're feeling and going through.

I hope the plaquenil helps, and that you'll be feeling strong soon. You have what we call "a full plate" - family, career, and challenges from all sides.